# SDR MALA954571

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846MA
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Te Skin
- Condition: Cracked
- Location: Lt/Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A LIGHTNING STRIKE INSPECTION, MAINTENANCE PERSONNEL NOTED CRACKS IN THE LT AND RT ELEVATOR TRAILING EDGES AT THE STATIC WICKS.  THEY REPAIRED THE CRACKS BY COMPLYING WITH DH8 SB 8-55-19, 'INCREASED SKIN AND RIB THICKNESS.'  ALL WORK WAS PERFORMED IAW WITH SB, DHC SRM 18-3, AND DHC SRM 55-20-61.  (X0
